MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, VERIZON; MCOT MONITOR - A13 - VERIZON

BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, VERIZON; MCOT MONITOR - A13 - VERIZON
Model Number 02-02118
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that c6 monitor charging cord melted and burned the patient's fiancée on (b)(6) 2024.It was reported that the patient's fiancée was burned by the melted plastic on the monitor charging unit on the their pointer finger.Medical treatment was not sought.The device was returned and replacement was order.
 
Additional Manufacturer Narrative
It was reported that the mcot monitor charging cord melted and was very hot and burned the patient's fiancée.The mcot monitor and charging cord was returned for device evaluation.Device was inspected for general physical integrity, was found to have damage at the charge port.Charging cord was also returned and has evidence of the device melt.Device was not functional to charge.No additional testing could be performed.Engineering evaluation was able to confirm the melt event.During visual inspection the charging port was visibly burnt although there is no evidence that the monitor itself was the source of the melt.Philips am&d are further investigating this reported malfunction.

Brand Name
C6 MONITOR A13, VERIZON
Common Device Name
MCOT MONITOR - A13 - VERIZON
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19972803
Report Number2133409-2024-00048
Device Sequence Number20573896
Product Code DSI
UDI-Device IdentifierB146C6M90
UDI-Public+B146C6M90
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, 01-01970
Patient Age56 YR
Patient SexMale